# SDR FDEA201009243704

- Difficulty date: September 24, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N359FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46635
- Aircraft time: 75,837 hours, 25,100 cycles
- Engine: Ge CF66D
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6010964
- Condition: Worn
- Location: Bs 1389
- Part time: 75,837 hours, 25,100 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK LBL 48 AT FS 1389 HAS SHARP EDGES ON BOTTOM PORTION OF CROWN.  BLENDED AREA, FOUND TO BE OUT OF LIMITS IAW SRM 53-70-00. REMOVED AND REPLACED   SEAT TRACK SECTION IAW SRM 53-70-00. FABRICATED NEW SEAT TRACK SECTION ON TRAVELER T10/853975 AND REPAIR PART ON TRAVELER T10/853973. CLASSIFIED AS A MAJOR REPAIR.
